MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800B
Medical Device Problem Code Failure to Recalibrate (1517)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator failed a test step during testing.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation.The ventilator's internal tubing was found to be pinched, which would cause the device to fail testing.The device's tubing kit was replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator failed a test step during testing.The device's tubing kit was found to be pinched and was replaced to address the issue.During additional evaluation of the device at the manufacturer's service center, the device failed test steps again during testing.The device's active exhalation control module needs to be replaced to address the issues.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12134779
Report Number2518422-2021-02102
Device Sequence Number1621907
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA1032800B
Device Catalogue NumberCA1032800B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown